You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Definite Integral of a Hypergeometric Function
Proceedings of the American Mathematical Society
Vol. 120, No. 4 (Apr., 1994), pp. 1131-1136
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2160228
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The connections between the elliptic functions and the hypergeometric series 2F 1(1/2, 1/2; 1; x) is well known and classical. In this note, we investigate its relation with 2F 1(1/4, 3/4; 1; x). We find that it is less ideal than the classical case and discuss the flaws.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society